Best One-Sided Multiplier Approximation of Unbounded Functions by Trigonometric Polynomials

  • Raad Falih Department of Mathematics ,College of Science University of Al-Mustansiryh
  • Saheb K. A-Saidy Department of Mathematics, College of Science, University of Al-Mustansiryh, Baghdad-Iraq
  • Naseif J. Al-Jawari Department of Mathematics, College of Science, University of Al-Mustansiryh, Baghdad-Iraq
Keywords: Multiplier convergence, Multiplier integral, Multiplier modulus one-sided multiplier

Abstract

The purpose of this paper is to find the best one – sided multiplier approximation of unbounded functions in – space by trigonometric polynomials. Also, we will estimate the degree of the best one – sided multiplier approximation in term of averaged modulus.

Published
2021-12-31
How to Cite
Falih, R., K. A-Saidy, S., & J. Al-Jawari, N. (2021). Best One-Sided Multiplier Approximation of Unbounded Functions by Trigonometric Polynomials. Al-Nahrain Journal of Science, 24(4), 40-45. Retrieved from https://anjs.edu.iq/index.php/anjs/article/view/2443
Section
Articles